# SDR FDEA201111114879

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5328536800000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221LF HAS 6" CRACK, FABRICATED FLOORBOARD 221LF IAW DWG SRZ 25-005, REV J.
